I've been on ambien for insomnia for 4 years now. I was up to 15mg nightly along with 100mg of trazodone and 20mg of Zoloft. One day I suddenly started to get muscle twitching in my left arm and since it has spread to other parts of my body. This has been going on for 3 months now. I have cut out Zoloft from my medications for about a month and have gotten down to 2.5 mg of ambien. I still take 150 mg of trazodone to fall asleep. Has anyone has muscle spasms from any of these meds after years of use?
Hi b18bracer I used to take 150mg of trazodone still take 50mg at night..did not have side effects from this other than being foggy in the morning... however..I have been taking 37.5 mg xr of Effexor every morning and it helps me but my hands shake and my muscles twitch..not sure why has not spread to other parts of my body,,, muscles twitch in my arms Perhaps the combo of meds you were taking were putting you on the edge of serontonin syndrome
I've had some twitching issues too. I've been taking 10mg of Ambien for a little over 3 years. I'll try to reach for my phone to turn off my alarm and my hands and arms will start shaking really bad. After I get up and around, it's hard to hold anything in my hands. I have a hard time writing too. It's just uncontrollable twitching! For the last couple of nights I've taken 50mg of Trazodone instead of Ambien. The twitching, shaking hands have gone away... at least for 2 days. So, that being said, I'm assuming the twitching could be from the Ambien. I'm trying to research it. If I find anything interesting or helpful I'll post it. :)
I have just completely got off Ambien 10 mg. after 12 years. Immediately I started to have muscle fasciculation all over the body, especially in the biceps and neck, not often above the neck but everywhere else down to the calves. I did not have this condition while taking the drug however. As your question was posted nearly a year ago you may by now have more answers to share with us. I can be reached on @twitcher...
I still have no answers. I was able to get my ambient down to 5mg a night or less. Some nights like last night I have to go back up though. I have very minor ammounta of twitching these days. I believe that a combination of healthy diet and drug redution has helped. today I have a very minor eye twitch I thinkitis from the updose of ambient I took last night.
I have been on trazodone 50mg for about 2 months now. It did help me get 6 to 7 hours sleep a night. A few days ago, I have noticed that my left eye started getting blurry but not my right eye. My left eye eyebrows started twitching really bad, almost every minute, this is also started when my left eye blurriness started. I have stopped this drug, hopefully, I will get back to normal again. Thanks All...
Subscribe to receive email notifications whenever new articles are published.
Drugs.com provides accurate and independent information on more than 24,000 prescription drugs, over-the-counter medicines and natural products. This material is provided for educational purposes only and is not intended for medical advice, diagnosis or treatment. Data sources include IBM Watson Micromedex (updated Dec 6th, 2018), Cerner Multum™ (updated Dec 7th, 2018), Wolters Kluwer™ (updated Dec 5th, 2018) and others. To view content sources and attributions, please refer to our editorial policy.